# SDR 00392

- Difficulty date: July 15, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2613 · Overheat Detection
- Part: H.P. Bleed Valve
- Part number: 320115
- Condition: Leaking
- Location: #3 Engine Strut
- Component: Empenage, Boeing, B7272JO
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING CRUISE THE #3 STRUT OVERHEAD LIGHT ILLUMINATED. THE CREW COMPLIED WITH THE APPROPRIATE CHECKLISTS, AND LIGHT WENT OUT WHEN #3 ENGINE WAS RETURNED TO IDLE POSITION. A/C CONTINUED TO HSV AND LANDED WITHOUT FURTHER DIFFICULTIES. CORRECTIVE ACTION: REMOVED AND REPLACED HIGH PRESSURE BLEED VALVE AND DUCT PER B727 MM. GROUND RUN AND LEAK CHECK GOOD. NO LEAKS NOTED. OVER HEAT LIGHT STAYED OUT. A/C WAS RETURNED TO SERVICE.
